Journal of Symbolic Logic

Review: Jerzy Slupecki, Proof of the Axiomatizability of full Many-Valued Systems of Propositional Calculus

Henryk Stonert

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 11, Issue 3 (1946), 92-93.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183391546

JSTOR
links.jstor.org

Citation

Stonert, Henryk. Review: Jerzy Slupecki, Proof of the Axiomatizability of full Many-Valued Systems of Propositional Calculus. J. Symbolic Logic 11 (1946), no. 3, 92--93. https://projecteuclid.org/euclid.jsl/1183391546


Export citation